# SDR REXA2021090200662

- Difficulty date: August 6, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ACCESS HOLE 832 JR HAS A CORRODED FASTNER HOLE.  AFTER FURTHER INVESTIGATION FOUND PAX DOOR INNER SKIN TO REQUIRE REPLACEMENT R/R PAX DOOR INNER SKIN IAW CRJ 900 SRM 51-40-11-001-001(A01) & 51-42-06/13/21/22-001-001(A01).
